# SDR C2XA04BT123

- Difficulty date: December 3, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 6,691 hours, 5,243 cycles
- Engine: Allsn AE3007A
- Engine time: 10,656 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CREW REPORTED LAV SMOKE WARNING AFTER TAKEOFF.  THIS OCCURRED 60 SECONDS AFTER TRANSITION FROM APU BLEED TO ENGINE BLEEDS.  AIRCRAFT RETURNED TO NEWARK AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND SMOKE SMELL WITH BLEEDS ON AFTER TAKEOFF POWER OBTAINED.  APPEARS TO BE STRONG OIL SMELL FROM NR 2 ENGINE.  AIRCRAFT FERRIED TO TYS FOR FURTHER TROUBLESHOOTING.  ENGINE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
